Top answers from doctors based on your search:
Disclaimer

retinoid

A 38-year-old member asked:
Dr. Anthony LaBarbera
27 years experience in Pediatrics
Yes: Yes.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 43-year-old member asked:
Dr. Donald Shenenberger
24 years experience in Dermatology
Retinoid effects: Retinoids should cause some degree of redness and peeling. If that isn't happening then the strength is not high enough. The peeling can be easily tr ... Read More
7
7 thanks
A 34-year-old female asked:
Dr. Robert Kwok
32 years experience in Pediatrics
None: Retin-A and similar medications are not over-the-counter in the U.S. They require a doctor's exam and prescription. Some cosmetics and OTC creams use ... Read More
1
1 thank
A 56-year-old member asked:
Dr. Joseph Eastern
43 years experience in Dermatology
Most people...: ...Notice superficial redness and peeling almost immediately - often after the very first application. Deeper effects, such as stimulation of new coll ... Read More
1
1 thank
A 53-year-old member asked:
Dr. Sara Gonzalez
12 years experience in Pediatrics
Skin irritation: Retin a (tretinoin) should not cause acne, but can cause dry, scaly, red skin that may itch or burn. Usually this common side effect improves with tim ... Read More
2
2 thanks
A male asked:
Dr. J. Lawrence Dohan
56 years experience in Dermatology
You are doing well: Minor dryness will resolve in another week. Use a moisturizer if you wish. The improvement will occur in 2-3 months.
A 30-year-old female asked:
Dr. Maria Dumalaog
28 years experience in Pediatrics
Avoid sun : Avoid sun exposure bet. 10-2. Wear sunblock and reapply at least every 2 hours maybe even more. You can start by keeping it on your skin overnight or ... Read More
1
1 thank
A 27-year-old member asked:
Dr. Jeffrey Weinberg
27 years experience in Dermatology
Reduce: It can be irritating-reduce to every other day.
3
3 thanks
A 46-year-old member asked:
Dr. Robert Peppercorn
42 years experience in Dermatology
Retin A (tretinoin): It can reduce fine lines and some blotchy skin color caused by sun.
A 35-year-old female asked:
Dr. STEPHEN GIROUX
39 years experience in Pharmacology
During acne prone: Retina can be used during the acne prone years. It can dry the skin so you should consult with your dermatologist or prescriber about using a non-acne ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month